Anacold, Darou Pakhsh

The drug brand named Anacold contains generic salt-Acetaminophen and is manufactured by Darou Pakhsh.
Anacold is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Chlorpheniramine Maleate
Phenylephrine Hydrochloride

Available types of drugs

Tablets; Oral; Acetaminophen 325 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine Hydrochloride 5 mg

Medical categories

Human Drug
Analgesics and antipyretics
Cough and cold preparations
Nasal decongestants

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
R01BA53-Phenylephrine, combinations
R06AB54-Chlorphenamine, combinations
Manufacturers
Darou Pakhsh

More Drugs

  • Anacidol, Menarini

    The drug brand named Anacidol contains generic salt-Aluminum Hydroxide and is manufactured by Menarini.
    Anacidol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- ATC.

    Generic Salts

  • Anacin Aspirin Free Maximum Strength, Wyeth

    The drug brand named Anacin Aspirin Free Maximum Strength contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anacin Aspirin Free Maximum Strength is mainly associated with symptoms and indications-The International Classification of...

  • Anacin with Codeine, Wyeth

    The drug brand named Anacin with Codeine contains generic salt-Aspirin and is manufactured by Wyeth.
    Anacin with Codeine is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetylsalicyli...

  • Anacinlet, Wyeth

    The drug brand named Anacinlet contains generic salt-Aspirin and is manufactured by Wyeth.
    Anacinlet is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetylsalicylic Acid, combinations...

  • Anacobin, GlaxoSmithKline

    The drug brand named Anacobin contains generic salt-Vitamin B12 and is manufactured by GlaxoSmithKline.
    Anacobin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- B03BA-Vitamin B12 (cyanocobala...

  • Anacordone, Pharma

    The drug brand named Anacordone contains generic salt-Nikethamide and is manufactured by Unidentified Pharmaceutical Company.
    Anacordone is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R07AB0...

  • Anacuf, Zytras Lifesciences

    The drug brand named Anacuf contains generic salt-Bromhexine and is manufactured by Zytras Lifesciences.
    Anacuf is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R03CC53-Terbutaline, combinatio...

  • Anacyclin, Novartis

    The drug brand named Anacyclin contains generic salt-Ethinyl Estradiol and is manufactured by Novartis.
    Anacyclin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- G03AA03-Lynestrenol and estro...

  • Anadekin, Collins Productos Farmaceuticos

    The drug brand named Anadekin contains generic salt-Vitamin A and is manufactured by Collins Productos Farmaceuticos.
    Anadekin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A11CB-Vitamin A...

  • Anadermin, Ecobi Farmaceutici

    The drug brand named Anadermin contains generic salt-Chlorhexidine Gluconate and is manufactured by Ecobi Farmaceutici.
    Anadermin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D08AC52-Chlor...

  • Anadin Cold Control Flu Strength, Wyeth

    The drug brand named Anadin Cold Control Flu Strength contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Cold Control Flu Strength is mainly associated with symptoms and indications-The International Classification of Disease...

  • Anadin Extra Soluble, Wyeth

    The drug brand named Anadin Extra Soluble contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Extra Soluble is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetyl...

  • Anadin Joint Pain, Wyeth

    The drug brand named Anadin Joint Pain contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadin Joint Pain is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ibuprofen.
    ...

  • Anadin Paracetamol, Wyeth

    The drug brand named Anadin Paracetamol contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Paracetamol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamo...

  • Anadin Ultra, Wyeth

    The drug brand named Anadin Ultra contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadin Ultra is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ibuprofen.

    Gener...